# SDR FDEA202105081161

- Difficulty date: May 8, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,458 hours, 38,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SLOW LOSS OF RIGHT HYDRAULIC SYSTEM FLUID LED TO  RIGHT HYDRAULIC SYSTEM FAILURE. COMPLIED WITH QRH,  DECLARED AN EMERGENCY. AIRCRAFT WAS AIRBORNE FOR  APPROXIMATELY 7-10 MINUTES AFTER RECEIVING THE  HYDRAULIC SYSTEM FAILURE INDICATIONS.   INSTALLED PRESSURE LINE,  BOTH SUPPLY AND CASE DRAIN LINES CONNECTED AND BLOCKS   AND SUPPORT BRACKETS INSTALLED. AS WELL AS ALL OTHER CLAMPS AND HARDWARE IAW   AMM 20-10-20, LEAK CKS GOOD. INSTALLED Y-DUCT BOOT SEAL TO THE DUCT FLANGE AND ANTI-  ICE SUPPLY AT Y-DUCT IAW AMM 36-11-01. LEAK CKS GOOD. INSTALLED ALL PYLON/STRUT   ACCESS PANELS IAW AMM 54-53-00. RETURN TO A/C NORMAL CONFIG, OK FOR SVC
